First order radiative corrections to Bhabha scattering in d dimensions

Gluza J, Lorca A, Riemann T, Fleischer J (2006)
Eur. J. Phys. 48(1): 35-52.

Journal Article | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Gluza J, Lorca A, Riemann T, Fleischer J. First order radiative corrections to Bhabha scattering in d dimensions. Eur. J. Phys. 2006;48(1):35-52.
Gluza, J., Lorca, A., Riemann, T., & Fleischer, J. (2006). First order radiative corrections to Bhabha scattering in d dimensions. Eur. J. Phys., 48(1), 35-52.
Gluza, J., Lorca, A., Riemann, T., and Fleischer, J. (2006). First order radiative corrections to Bhabha scattering in d dimensions. Eur. J. Phys. 48, 35-52.
Gluza, J., et al., 2006. First order radiative corrections to Bhabha scattering in d dimensions. Eur. J. Phys., 48(1), p 35-52.
J. Gluza, et al., “First order radiative corrections to Bhabha scattering in d dimensions”, Eur. J. Phys., vol. 48, 2006, pp. 35-52.
Gluza, J., Lorca, A., Riemann, T., Fleischer, J.: First order radiative corrections to Bhabha scattering in d dimensions. Eur. J. Phys. 48, 35-52 (2006).
Gluza, J., Lorca, A., Riemann, T., and Fleischer, Jochem. “First order radiative corrections to Bhabha scattering in d dimensions”. Eur. J. Phys. 48.1 (2006): 35-52.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar